# SDR DL72S971757

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR TORQUE BOX STRUCTURE WEB AT STA 1243 LT HAS LIGHTENING HOLE CRACKED.  STOP DRILLED CRACK, REPAIRED PER MM 53-11-00 PG 828.
